MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZTEG-2PT-40-158-PF-US
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Summary of investigational findings: based on the limited amounts of information available, it was not possible to determine the root cause of the event.As per ifu aortic damage, including perforation, dissection, bleeding, rupture and death are known potential adverse effects.The work order for the complaint device appears to be complete and correct, with no evidence to suggest that the device was not manufactured according to specification.This complaint can be reopened in case further information provides support to this investigation.Cook medical will continue to monitor for similar events.
 
Event or Problem Description
Description of event according to complainant: the zenith tx2 taa endovascular graft was placed per ifu with great outcome resolving the patient¿s pain.About 30 hours post op the patient had dissected retrograde into the ascending aorta.The patient was transferred to another facility for open aortic repair.Patient outcome.The patient was transferred to another facility for open aortic repair.It is unknown at this time the patients condition.

Brand Name
ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL TAPERED COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
4632 bjaeverskov
DA 
MDR Report Key6288748
Report Number3002808486-2017-00222
Device Sequence Number810598
Product Code MIH
UDI-Device Identifier10827002534503
UDI-Public(01)10827002534503(17)170828(10)E3249618
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P070016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZTEG-2PT-40-158-PF-US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2017
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;